MathSciNet Relay Station
MathSciNet bibliographic data
MR120524 46.00
Newman, D. J. The nonexistence of projections from $L\sp{1}$ to $H\sp{1}$. Proc. Amer. Math. Soc. 12 1961 98–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement